# SDR FDEA2020061971259

- Difficulty date: June 17, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N182FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63113
- Aircraft time: 617 hours, 322 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Le Slat System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING CONFIGURATION, RECEIVED A LE SLAT DISAGREE. RAN QRH AND LANDED FLAPS 20 .  SUSPECT FLAP  HANDLE WAS NOT IN FLAP 25 DETENT TO CAUSE INITIAL  LE DISAGREE WARNING.
